# SDR UPS06448067

- Difficulty date: August 10, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tension Tie
- Part number: 65B0963116
- Condition: Cracked
- Location: Bs 900
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS 900 LT SIDE TENSION TIE TO FRAME CONNECTION FASTENER HOLE FOUND CRACK AT AFT TENSION TIE.  CRACK THROUGH THICKNESS.  M/D BS 900 LT SIDE TENSION TIE AFTER CHANNEL REPAIRED AS PER RS R53-25-35559.  CONTINUE INSPECTION IS REQUIRED AS PER RS R53-25-35559 AND UPS EO B747-5310-25022-A.
